# SDR SWAA2021063077767

- Difficulty date: May 26, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 61,091 hours, 30,995 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 771 S25l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT B/S 771 AT STRINGER 25L TO 25R IS WORN AND CORRODED. ; / [01] REMOVED AND REPLACED AFT CARGO STRAP IAW SRM-51-40-02-0G-0; [02] INSPECTION IS CAPTURED ON CUSTOMER CARD TTG8Q005JCRM
